Top answers from doctors based on your search:
Disclaimer

red blister counter irritant

A 39-year-old male asked:
Dr. Warren Wolfe
58 years experience Family Medicine
Need more info: Hard to diagnose skin problems without seeing them please consult with your family physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old female asked:
Dr. LINDILE SOGA
Specializes in
Yes but watch it: This may be a fungal skin infection which would respond to topical anti fungal treatment like Cotrimazole cream or Lamisil. If no good results after a ... Read More
1
1 thank
A female asked:
Dr. Stanley Katz
47 years experience Dermatology
Hydrocortisone: 1% hydrocortisone might be helpful, but if the rash is infected with either a bacteria or fungus, it might be a good idea to consult with a dermatolo ... Read More
A 21-year-old female asked:
Dr. James Okamoto
29 years experience Family Medicine
Several causes: for what you describe: Generally yeast thrive in hot, sweaty areas, and heat rash/milia can also occur there, however they do not form blisters. If th ... Read More
A 29-year-old male asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Genital herpes: This sounds like genital herpes. If it's the first time, you need valacyclovir or acyclovir by mouth; creams, ointments, and OTC treatments don't work ... Read More
1
1 thank
A 61-year-old male asked:
Dr. Amrita Dosanjh
36 years experience Pediatrics and Pediatric Pulmonology
Mgt: You can try hydrocortisone cream on the bug bites.
1
1 thank
A 19-year-old female asked:
Dr. Hogan Shy
Dr. Hogan Shy answered
Specializes in
Burn: This sounds like it is healing. I would just monitor things.
1
1 thank
A 32-year-old member asked:
Dr. David Sire
54 years experience Dermatology
May be infection: There are several bites that blister the fire ant is the most distressing. It might also be a skin infectiion which was caused by bacteria injected i ... Read More
A 24-year-old female asked:
Dr. Robert Sterling
A Verified Doctor answered
A US doctor answered Learn more
Cheeks In The Rough: That can be a sign of irritation from something: spicy food, smoking, rough-edged or irritating food, mouthwash or toothpaste that's too strong for yo ... Read More
1
1 thank
A 34-year-old member asked:
Dr. Thomas Wright
29 years experience Phlebology
No: Treatment products should never produce blisters or burns.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month